# SDR UALA2011101205545

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 41,577 hours, 15,676 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARS TO BE A BIRD STUCK IN LEFT WING FLAPS OUTBOARD OF ENGINE.  REMOVED AND REPLACED L/E FLAP CAP.
